Vol. 2, No. 2, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the boundary values of solutions of the heat equation

Watson Bryan Fulks

Vol. 2 (1952), No. 2, 141–145
Mathematical Subject Classification
Primary: 36.0X
Milestones
Received: 6 July 1951
Published: 1 June 1952
Authors
Watson Bryan Fulks